Alert archive / Florida / Special Marine Warnings in 2012
Special Marine Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special marine warning at May 15, 2012, 2:45 PM EDT. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2012, 2:45 PM EDT (18:45 UTC)
- Expired
- May 15, 2012, 4:15 PM EDT
- In force
- 90 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
The radar
The Jacksonville radar (KJAX), 56 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:20 PM EDT | HAIL 0.5 | E Palm Coast, FL | SPOTTER IS COASTAL RESIDENT REPORTING 1/2 INCH HAIL AND WIND DAMAGE TO A ROOFTOP ANTENNA. |
| May 15, 4:25 PM EDT | HAIL 0.25 | Palm Coast, FL | SPOTTERS REPORTED PEA SIZED HAIL IN THE VICINITY OF BELLE TERRE PARKWAY AND PINE LAKES PARWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WHUS52 KJAX 151845
SMWJAX
AMZ452-454-152015-
/O.NEW.KJAX.MA.W.0021.120515T1845Z-120515T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM...
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20
NM...
* UNTIL 415 PM EDT
* AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER...ALONG A LINE EXTENDING FROM 11 NM NORTHWEST OF ATLANTIC
BEACH TO 11 NM SOUTHWEST OF ST. AUGUSTINE...MOVING SOUTHEAST AT 15
KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
HAIL AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...
UNTIL THIS STORM PASSES.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
&&
LAT...LON 2956 8117 2967 8121 2957 8119 2957 8121
2958 8122 3025 8139 3023 8144 3039 8140
3035 8143 3047 8141 3048 8141 3042 8145
3062 8149 3052 8144 3062 8144 3059 8118
2955 8097
TIME...MOT...LOC 1846Z 297DEG 14KT 3044 8154 2973 8141
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special marine warning went out at May 15, 2:38 PM EDT, 7 minutes earlier.
Area forecast discussion, May 15, 2:38 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT TUE MAY 15 2012 ...STRONG STORMS POSSIBLE ACROSS NE FLORIDA... .SHORT TERM... GREATER INSTABILITY TODAY HAS ALLOWED STORMS TO FIRE EARLIER THAN PREVIOUS DAYS. SOME OF STORMS ARE ALREADY EXHIBITING SEVERE POTENTIAL. STORMS ARE ALIGNED WITH A THETA-E RIDGE FROM ALACHUA TO DUVAL AND CAMDEN COUNTIES. SATELLITE SHOWS A SHORTWAVE TROUGH OVER THIS AREA. ANOTHER SHORTWAVE OVER THE FL PANHANDLE SHOULD ROTATE EASTWARD LATER THIS AFTN INTO THE EVENING BRINGING ANOTHER ROUND OF CONVECTION SIMILAR TO YESTERDAY. WILL KEEP LIKELY POPS ALONG EASTERN ZONES OF NE FL PAST 8 PM. PATCHY FOG IS PSBL AGAIN TONIGHT ALTHOUGH WATER VAPOR SHOWS CONSIDERABLE HIGH CLOUDINESS ADVECTING TOWARD FL AND NOT EXPECTING AS MUCH DENSE FOG AS OCCURRED LAST NIGHT ACRS SE GA. MIN TEMPS WILL BE IN THE 60S. WEDNESDAY AND THURSDAY... A SHORTWAVE TROUGH CURRENTLY ROTATING ACROSS TEXAS WILL DE-AMPLIFY AS IT CROSSES OUR REGION ON THURSDAY. A MODERATE TO STRONG SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL CONTINUE TO ADVECT AMPLE MOISTURE INTO OUR REGION. A SURFACE TROUGH/FRONTAL BOUNDARY...POSITIONED WEST OF OUR REGION ALONG WITH ACTIVE MESOSCALE BOUNDARIES SUCH AS SEA BREEZES WILL SUPPORT AT LEAST SCATTERED SHOWERS/STORMS. AN INITIALLY WEAK SURFACE PRESSURE PATTERN AND SLIGHTLY LESS CLOUD COVER WILL ALLOW TEMPERATURES TO RISE INTO THE UPPER 80S FOR INTERIOR SECTIONS...AND MID 80S ALONG THE COAST. .LONG TERM /FRIDAY THROUGH TUESDAY/... UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE ALBEIT WITH A FEW CHANGES EARLY NEXT WEEK. HIGH PRESSURE RIDGE WILL BEGIN BUILDING SWD ALONG THE ERN SEABOARD FROM NEW ENGLAND TOWARD THE ERN GULF COAST. CYCLOGENESIS NOW APPEARS WELL EAST OF THE OUTER BANKS. THUS THE PRESSURE GRADIENT TIGHTENS CONSIDERABLY AND NE TO EAST WINDS SET UP OVER THE FORECAST AREA. EXPECT BREEZY TO WINDY CONDITIONS FRIDAY THROUGH SUNDAY...WITH PERIODS OF SHOWERS MOVING ONSHORE. MODELS VARY AS TO WHETHER A MID LEVEL CUTOFF LOW FORMS NEAR THE LOCAL AREA. IF IT DOES...THEN RAIN CHANCES WOULD LIKELY INCREASE FOR THE WEEKEND. WILL KEEP LOW END POPS FOR NOW AND ADJUST AS THE SCENARIO UNFOLDS. THE UNSETTLED PATTERN CONTINUES MONDAY WITH THE POSSIBILITY OF AN INVERTED COASTAL TROUGH DEVELOPING. TEMPERATURES WILL BE NEAR CLIMO WITH LESS DIURNAL VARIATION NEAR THE COAST DUE TO ONSHORE FLOW. && .AVIATION... THUNDERSTORMS EXPECTED TO CONTINUE INTO THE EVENING HOURS AND HAVE VCTS UNTIL APPROX 02Z. HAVE TIMED TEMP0 FOR TSRA AND GUSTY WINDS THIS AFTN ACCORDING TO WHEN EXPECTED AT EACH TERMINAL. HAVE MVFR IN FOG LATE TONIGHT WITH EXCEPTIONN OF SSI. && .MARINE... TROUGH TO THE WEST WILL PUSH THROUGH THURSDAY NIGHT. WINDS AND SEAS WILL INCREASE FRIDAY WITH A DEVELOPING NE FLOW AND SCA CONDITIONS ARE ANTICIPATED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 64 86 62 88 / 50 40 40 50 SSI 69 83 69 81 / 40 40 40 40 JAX 65 87 65 86 / 50 50 50 50 SGJ 68 83 68 82 / 50 60 50 50 GNV 65 87 63 87 / 40 70 50 60 OCF 66 87 65 87 / 40 70 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/ENYEDI
Hazardous weather outlook, May 15, 8:39 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 839 AM EDT TUE MAY 15 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-161000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 839 AM EDT TUE MAY 15 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THE EVENING... .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH. THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY INTO THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/ABE/MKT
In the hours before
Special weather statement, May 15, 1:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EDT TUE MAY 15 2012 FLZ031-032-036-037-151845- ALACHUA-BRADFORD-CLAY-PUTNAM- 159 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF GAINESVILLE AIRPORT TO 2 MILES NORTHWEST OF GROVE PARK...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROCHELLE...NEWNANS LAKE...GAINESVILLE AIRPORT...GROVE PARK... WALDO...ORANGE HEIGHTS...MELROSE...PUTNAM HALL...LAKE GENEVA AND KEYSTONE HEIGHTS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2993 8200 2965 8186 2957 8224 2974 8232 TIME...MOT...LOC 1759Z 260DEG 13KT 2973 8224 2962 8217 ENYEDI
Special weather statement, May 15, 2:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT TUE MAY 15 2012
FLZ024-025-151900-
DUVAL-NASSAU-
222 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 300 PM EDT...
AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
OCEANWAY TO 5 MILES SOUTHWEST OF OCEANWAY...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...
TALBOT ISLAND...MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE AND
AMELIA CITY THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3041 8172 3060 8163 3060 8144 3056 8144
3054 8142 3052 8142 3051 8144 3049 8141
3041 8140 3040 8139 3036 8139
TIME...MOT...LOC 1822Z 274DEG 8KT 3056 8161 3041 8168
ENYEDISpecial weather statement, May 15, 2:24 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EDT TUE MAY 15 2012 FLZ025-032-151915- CLAY-DUVAL- 224 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF JACKSONVILLE HEIGHTS...OR 7 MILES NORTHWEST OF LAKESIDE...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKESIDE...DOCTORS INLET...BELLAIR...ORANGE PARK...JACKSONVILLE HEIGHTS...MANDARIN...NORMANDY...ORTEGA... RIVERSIDE AND SAN MARCO THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3045 8183 3020 8153 3005 8182 3024 8202 TIME...MOT...LOC 1824Z 231DEG 19KT 3020 8185 WOLF
Special weather statement, May 15, 2:38 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT TUE MAY 15 2012
GAZ136-152>154-165-151930-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
238 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...NORTHERN CAMDEN...GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF WAYNESVILLE...OR 13 MILES
EAST OF NAHUNTA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...WAYNESVILLE...
DOCK JUNCTION...THALMANN...BOYS ESTATE...EVERETT AND MOUNT PLEASANT
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3103 8172 3117 8188 3151 8166 3148 8161
3145 8162 3136 8152 3134 8144 3128 8139
TIME...MOT...LOC 1838Z 208DEG 18KT 3118 8177
ENYEDILocal storm report, May 15, 2:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT TUE MAY 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND GST JACKSONVILLE BEACH 30.28N 81.39W
05/15/2012 E0 MPH DUVAL FL ASOS
NOLF WHITEHOUSE FIELD ASOS PK WND 22043/1823
&&
AWALKERSpecial weather statement, May 15, 2:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT TUE MAY 15 2012
FLZ032-033-037-038-151945-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
243 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...NORTHERN PUTNAM...ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345
PM EDT...
AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PUTNAM HALL TO
JOHNSON...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PUTNAM HALL...JOHNSON...INTERLACHEN...
FLORAHOME...HOLLISTER...MANNVILLE...CARRAWAY...PALATKA...SAN MATEO
AND EAST PALATKA THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8203 2980 8200 3013 8134 2994 8129
2988 8126 2977 8125 2963 8119
TIME...MOT...LOC 1843Z 240DEG 27KT 2978 8191 2961 8191
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:08 PM EDT | Special Weather Statement | JAX | Saint Johns | 37 min |
| May 14, 8:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| May 14, 9:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| May 14, 10:48 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| May 14, 11:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| May 15, 12:22 AM EDT | Special Marine Warning | JAX | 48 min | |
| May 15, 1:15 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| May 15, 1:23 PM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| May 15, 1:40 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| May 15, 1:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| May 15, 1:59 PM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| May 15, 2:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 15, 2:22 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| May 15, 2:24 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| May 15, 2:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| May 15, 2:43 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 62 min |
| May 15, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| May 15, 3:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| May 15, 3:26 PM EDT | Areal Flood Advisory | JAX | Duval | 94 min |
| May 15, 3:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| May 15, 3:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 15, 3:47 PM EDT | Special Weather Statement | JAX | Union | 28 min |
| May 15, 3:48 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| May 15, 3:50 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| May 15, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 37 min |
| May 15, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| May 15, 4:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 15, 4:19 PM EDT | Special Weather Statement | JAX | Bradford | 26 min |
| May 15, 4:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| May 15, 4:45 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 30 min |
| May 15, 5:02 PM EDT | Special Marine Warning | JAX | 65 min | |
| May 15, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| May 15, 6:51 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| May 14, 10:46 PM EDT | Special Weather Statement | JAX | Coffee | 44 min |
| May 15, 1:53 PM EDT | Special Weather Statement | JAX | Camden | 52 min |
| May 15, 2:38 PM EDT | Special Weather Statement | JAX | Glynn | 52 min |
| May 15, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 44 min |
| May 15, 3:55 PM EDT | Special Weather Statement | JAX | Charlton | 35 min |
| May 15, 4:16 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| May 15, 4:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 31 min |
| May 15, 5:18 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| May 15, 5:44 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| May 15, 5:46 PM EDT | Special Weather Statement | JAX | Brantley | 44 min |
| May 15, 7:09 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 36 min |
| May 15, 7:37 PM EDT | Special Weather Statement | JAX | Ware | 38 min |
| May 15, 7:47 PM EDT | Special Weather Statement | JAX | Appling | 43 min |
Nearby
Special Marine Warnings in Florida, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.